Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 28, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 16, 2016, 12:41 AM CDT for 4 counties in Texas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2016, 12:41 AM CDT (05:41 UTC)
- Expired
- Apr 16, 2016, 1:18 AM CDT
- In force
- 37 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 37 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 12:45 AM CDT | HAIL 1 | 6 Ne Bushland, TX | HAIL OF UP TO QUARTER SIZE HAIL WAS FALLING NEAR BISHOP HILLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 9:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1077 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1488 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted.
572
WUUS54 KAMA 160541
SVRAMA
TXC205-341-359-375-160715-
/O.NEW.KAMA.SV.W.0028.160416T0541Z-160416T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1241 AM CDT SAT APR 16 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
WESTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...
NORTHEASTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 215 AM CDT
* AT 1241 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BUSHLAND...OR 15 MILES WEST OF AMARILLO...MOVING NORTH AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
VALLEY DE ORO...MASTERSON...BUSHLAND AND FOUR WAY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 55 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3523 10221 3578 10225 3577 10163 3518 10199
3518 10207
TIME...MOT...LOC 0541Z 198DEG 37KT 3527 10209
HAIL...1.75IN
WIND...60MPH
$$
LG3 follow-up statements
617
WWUS54 KAMA 160552
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1252 AM CDT SAT APR 16 2016
TXC205-359-160601-
/O.CAN.KAMA.SV.W.0028.000000T0000Z-160416T0715Z/
HARTLEY TX-OLDHAM TX-
1252 AM CDT SAT APR 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARTLEY AND
NORTHEASTERN OLDHAM COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.
LAT...LON 3530 10215 3578 10215 3577 10163 3524 10195
TIME...MOT...LOC 0551Z 198DEG 33KT 3535 10206
$$
TXC341-375-160715-
/O.CON.KAMA.SV.W.0028.000000T0000Z-160416T0715Z/
MOORE TX-POTTER TX-
1252 AM CDT SAT APR 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHERN MOORE AND WESTERN POTTER COUNTIES...
AT 1251 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
VALLEY DE ORO...OR 16 MILES NORTHWEST OF AMARILLO...MOVING NORTH AT 40
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
VALLEY DE ORO...MASTERSON AND FOUR WAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3530 10215 3578 10215 3577 10163 3524 10195
TIME...MOT...LOC 0551Z 198DEG 33KT 3535 10206
HAIL...1.50IN
WIND...60MPH
$$
LG842
WWUS54 KAMA 160604
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
104 AM CDT SAT APR 16 2016
TXC341-375-160715-
/O.CON.KAMA.SV.W.0028.000000T0000Z-160416T0715Z/
MOORE TX-POTTER TX-
104 AM CDT SAT APR 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHERN MOORE AND NORTHWESTERN POTTER COUNTIES...
AT 104 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF
VALLEY DE ORO...OR 16 MILES NORTHWEST OF AMARILLO...MOVING NORTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL
DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MASTERSON AND FOUR WAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3534 10209 3577 10205 3577 10163 3531 10191
TIME...MOT...LOC 0604Z 216DEG 24KT 3540 10196
HAIL...1.00IN
WIND...60MPH
$$
LG515
WWUS54 KAMA 160618
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
118 AM CDT SAT APR 16 2016
TXC341-375-160627-
/O.CAN.KAMA.SV.W.0028.000000T0000Z-160416T0715Z/
MOORE TX-POTTER TX-
118 AM CDT SAT APR 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MOORE AND
NORTHWESTERN POTTER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3534 10209 3577 10205 3577 10163 3531 10191
TIME...MOT...LOC 0616Z 198DEG 37KT 3553 10191
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:12 AM CDT, 29 minutes earlier.
Area forecast discussion, Apr 16, 12:12 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1212 AM CDT SAT APR 16 2016
.AVIATION...
STRONG TO PERHAPS SEVERE THUNDERSTORMS WILL MOVE NEAR ALL TERMINALS
DURING THE NEXT FEW HOURS. STRONG SOUTHEAST SURFACE WINDS EXPECTED
OVERNIGHT AND DURING THE DAY ON SATURDAY...UNTIL PASSAGE OF DRYLINE
BETWEEN 17Z AND 21Z SATURDAY. MVFR OR IFR CEILINGS ARE EXPECTED
OVERNIGHT AND EARLY SATURDAY MORNING. MVFR CEILINGS WILL PREVAIL
MID MORNING UNTIL PASSAGE OF DRYLINE. MAY SEE ADDITIONAL
THUNDERSTORMS ALONG AND AHEAD OF DRYLINE ON SATURDAY.
COCKRELL
&&
.PREV DISCUSSION... /ISSUED 644 PM CDT FRI APR 15 2016/
AVIATION...
STRONG SOUTHEAST LOW-LEVEL FLOW WILL CONTINUE THIS EVENING AND
OVERNIGHT. IFR STRATUS EXPECTED TO DEVELOP LATE THIS EVENING AND TO
PERSIST UNTIL 15Z TO 18Z SATURDAY. EMBEDDED THUNDERSTORMS MAY
IMPACT TERMINALS THIS EVENING AND OVERNIGHT. SOUTHEAST SURFACE
WINDS EXPECTED ON SATURDAY.
COCKRELL
PREV DISCUSSION... /ISSUED 353 PM CDT FRI APR 15 2016/
DISCUSSION...
SCATTERED THUNDERSTORMS DEVELOPING NOW ALONG DRYLINE...POSITIONED
NEAR THE NEW MEXICO STATE LINE. SEE EARLIER FORECAST DISCUSSION FOR
ASSESSMENT OF ENVIRONMENT. SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WINDS AND ISOLATED TORNADOES ARE EXPECTED THIS EVENING.
CLOSED MID-LEVEL LOW CURRENTLY WEST OF 4-CORNERS EXPECTED TO MOVE
VERY SLOWLY THROUGH THE WEEKEND. UNSETTLED WEATHER EXPECTED TO
CONTINUE THROUGH MOST DAYS OF THE FORECAST. EASTERN SECTIONS OF
PANHANDLES TARGETED FOR HEAVIEST RAINFALL TOTALS THROUGH SUNDAY. A
FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN PARTS OF THE PANHANDLES
SATURDAY NIGHT THROUGH SUNDAY MORNING...WHEN COLD FRONT EXPECTED TO
PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS.
CURRENT FORECAST HAS MONDAY AS A DRY DAY IN THE WAKE OF COLD FRONT.
THUNDERSTORMS CHANCES REMAIN IN FORECAST MONDAY NIGHT THROUGH
WEDNESDAY DUE TO EXPECTED MOISTURE RETURN. LOW POPS THEREAFTER
CONFINED TO EASTERN SECTIONS. 03
COCKRELL
FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
FRIDAY DUE TO THE POTENTIAL FOR WETTING RAINS AND RELATIVE HUMIDITY
VALUES REMAINING ABOVE 20 PERCENT. 03
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY AFTERNOON FOR
THE FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
DONLEY...GRAY...HANSFORD...HEMPHILL...HUTCHINSON...
LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.
OK...FLASH FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY AFTERNOON FOR
THE FOLLOWING ZONES: BEAVER.
&&
03/11Hazardous weather outlook, Apr 15, 10:10 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 1010 PM CDT FRI APR 15 2016 OKZ001>003-TXZ001>020-161215- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1010 PM CDT FRI APR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. SOME OF THE STORMS THAT DEVELOP WILL LIKELY BECOME STRONG TO SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES FROM SATURDAY THROUGH THURSDAY. SOME OF THE STORMS THAT DEVELOP COULD BECOME STRONG TO SEVERE ON SATURDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING SATURDAY THROUGH SUNDAY. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR EASTERN SECTIONS OF THE PANHANDLES SATURDAY NIGHT THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THROUGH THIS EVENING AND OVERNIGHT ACROSS THE WESTERN THREE FOURTHS OF THE PANHANDLES. SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SATURDAY. COCKRELL
In the hours before
Special weather statement, Apr 15, 11:28 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1128 PM CDT FRI APR 15 2016
OKZ001-002-160530-
CIMARRON OK-TEXAS OK-
1128 PM CDT FRI APR 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CIMARRON AND WESTERN
TEXAS COUNTIES UNTIL 1230 AM CDT...
AT 1128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF GRIGGS...OR 16 MILES SOUTHEAST OF BOISE CITY...MOVING
NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOODWELL...GRIGGS...EVA AND STURGIS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL OKLAHOMA...AND CENTRAL TEXAS.
LAT...LON 3690 10163 3653 10153 3650 10228 3659 10245
3699 10207 3699 10190
TIME...MOT...LOC 0428Z 239DEG 30KT 3655 10231
LGLocal storm report, Apr 15, 11:32 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1132 PM CDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL DALHART 36.06N 102.52W
04/15/2016 M2.00 INCH HARTLEY TX TRAINED SPOTTER
HAIL UP TO 2 INCHES IN DIAMETER WAS REPORTED IN
DALHART.
&&
EVENT NUMBER AMA1600185
FENNERSpecial weather statement, Apr 15, 11:42 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1142 PM CDT FRI APR 15 2016 TXZ006-160530- HARTLEY TX- 1142 PM CDT FRI APR 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARTLEY COUNTY UNTIL 1230 AM CDT... AT 1142 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF ROMERO...OR 19 MILES SOUTHWEST OF DALHART...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DALHART. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR CENTRAL TEXAS. LAT...LON 3606 10282 3606 10245 3574 10277 3588 10292 TIME...MOT...LOC 0442Z 228DEG 30KT 3587 10278 LG
Special weather statement, Apr 15, 11:54 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1154 PM CDT FRI APR 15 2016
TXZ011-012-016-017-160600-
OLDHAM TX-POTTER TX-RANDALL TX-DEAF SMITH TX-
1154 PM CDT FRI APR 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEAF SMITH...
NORTHWESTERN RANDALL...POTTER AND SOUTHEASTERN OLDHAM COUNTIES UNTIL
100 AM CDT...
AT 1154 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF HEREFORD...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AMARILLO...CANYON...WILDORADO...VALLEY DE ORO...BUSHLAND...MESCALERO PARK...
UMBARGER...BUFFALO LAKE AND DAWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.
LAT...LON 3484 10218 3491 10250 3556 10211 3562 10168
3524 10164
TIME...MOT...LOC 0454Z 213DEG 31KT 3495 10236
LGSpecial weather statement, Apr 16, 12:12 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1212 AM CDT SAT APR 16 2016
TXZ001-006-160615-
DALLAM TX-HARTLEY TX-
1212 AM CDT SAT APR 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARTLEY AND
SOUTHEASTERN DALLAM COUNTIES UNTIL 115 AM CDT...
AT 1211 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF DALHART...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DALHART...HARTLEY AND CONLEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.
LAT...LON 3635 10235 3627 10216 3596 10216 3577 10272
3591 10283
TIME...MOT...LOC 0511Z 234DEG 28KT 3595 10259
LGLocal storm report, Apr 16, 12:29 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1229 AM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 9 SSW DALHART 35.95N 102.58W
04/15/2016 M1.00 INCH HARTLEY TX STORM CHASER
HAIL OF NICKEL UP TO QUARTER SIZE WAS REPORTED.
&&
EVENT NUMBER AMA1600186
FENNERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:17 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 58 min |
| Apr 15, 8:59 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 46 min |
| Apr 15, 9:15 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 75 min |
| Apr 15, 9:21 PM CDT | Tornado Warning | AMA | Oldham | 39 min |
| Apr 15, 9:32 PM CDT | Severe Thunderstorm Warning | AMA | Moore | 43 min |
| Apr 15, 10:00 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 60 min |
| Apr 15, 10:15 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Sherman | 60 min |
| Apr 15, 10:59 PM CDT | Tornado Warning | AMA | Hartley | 15 min |
| Apr 15, 11:26 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 64 min |
| Apr 15, 11:42 PM CDT | Special Weather Statement | AMA | Hartley | 48 min |
| Apr 15, 11:54 PM CDT | Special Weather Statement | AMA | Potter | 66 min |
| Apr 16, 12:12 AM CDT | Special Weather Statement | AMA | Hartley | 63 min |
| Apr 16, 12:34 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Sherman | 86 min |
| Apr 16, 1:27 AM CDT | Areal Flood Advisory | AMA | Dallam | 5 hr |
| Apr 16, 4:13 AM CDT | Flood Watch | AMA | Collingsworth, Hemphill, Lipscomb, Wheeler | 22 hr |
| Apr 16, 9:11 AM CDT | Dense Fog Advisory | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 2 hr |
| Apr 16, 11:14 AM CDT | Special Weather Statement | AMA | Potter | 31 min |
| Apr 16, 11:49 AM CDT | Special Weather Statement | AMA | Moore, Potter, Randall | 26 min |
| Apr 16, 12:19 PM CDT | Special Weather Statement | AMA | Moore, Potter | 26 min |
| Apr 16, 1:31 PM CDT | Special Weather Statement | AMA | Hansford | 29 min |
| Apr 16, 1:41 PM CDT | Special Weather Statement | AMA | Randall | 19 min |
| Apr 16, 2:01 PM CDT | Special Weather Statement | AMA | Armstrong | 29 min |
| Apr 16, 2:21 PM CDT | Special Weather Statement | AMA | Carson | 24 min |
| Apr 16, 2:31 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 59 min |
| Apr 16, 2:52 PM CDT | Special Weather Statement | AMA | Armstrong | 23 min |
| Apr 16, 3:16 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 44 min |
| Apr 16, 3:29 PM CDT | Special Weather Statement | AMA | Hansford | 31 min |
| Apr 16, 3:38 PM CDT | Special Weather Statement | AMA | Carson | 52 min |
| Apr 16, 3:58 PM CDT | Special Weather Statement | AMA | Donley | 32 min |
| Apr 16, 4:26 PM CDT | Special Weather Statement | AMA | Donley | 34 min |
| Apr 16, 4:47 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 42 min |
| Apr 16, 5:07 PM CDT | Special Weather Statement | AMA | Sherman | 38 min |
| Apr 16, 5:15 PM CDT | Special Weather Statement | AMA | Gray | 30 min |
| Apr 16, 5:25 PM CDT | Areal Flood Advisory | AMA | Donley | 4 hr |
| Apr 16, 5:27 PM CDT | Areal Flood Advisory | AMA | Moore | 4 hr |
| Apr 16, 5:34 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 56 min |
| Apr 16, 5:51 PM CDT | Special Weather Statement | AMA | Hutchinson | 39 min |
| Apr 16, 6:13 PM CDT | Special Weather Statement | AMA | Hemphill | 47 min |
| Apr 16, 6:27 PM CDT | Special Weather Statement | AMA | Collingsworth | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.